MathSciNet Relay Station
MathSciNet bibliographic data
MR1133317 30D99 (30D55 31A25 46E20 46J15)
Hedenmalm, Håkan A factorization theorem for square area-integrable analytic functions. J. Reine Angew. Math. 422 (1991), 45–68.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement